Alert archive / Ohio / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 86, NWS Cleveland, OH

May 16, 2025Ashtabula County, Trumbull County, Ohio; Crawford County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at May 16, 2025, 6:04 PM EDT for Ashtabula County, Trumbull County, Ohio; Crawford County, Pennsylvania. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2025, 6:04 PM EDT (22:04 UTC)
Expired
May 16, 2025, 6:45 PM EDT
In force
41 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Ashtabula County, OH, Trumbull County, OH, Crawford County, PA

The radar

The Pittsburgh radar (KPBZ), 109 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 6:21 PM EDTTSTM WND DMG8 Ssw Linesville, PADispatch scanner reported a tree down on Burns Road near East Lake Road. Time estimated via radar.
May 16, 6:30 PM EDTTSTM WND DMG4 Sse Linesville, PATree down on wires on State Route 285 near South Canal Road. Time estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1155 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
901 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

169 
WUUS51 KCLE 162204
SVRCLE
OHC007-155-PAC039-162245-
/O.NEW.KCLE.SV.W.0086.250516T2204Z-250516T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
604 PM EDT Fri May 16 2025

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northeastern Trumbull County in northeastern Ohio...
  Southeastern Ashtabula County in northeastern Ohio...
  Southwestern Crawford County in northwestern Pennsylvania...

* Until 645 PM EDT.

* At 604 PM EDT, a severe thunderstorm was located near Kinsman, or
  11 miles north of Sharpsville, moving northeast at 30 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible.

* Locations impacted include...
  Kinsman, Andover, Linesville, Adamsville, Pymatuning North,
  Pymatuning Central, Atlantic, Harmonsburg, Conneaut Lake,
  Jamestown, Conneaut Lakeshore, Geneva, and Hartstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4148 8033 4149 8052 4135 8052 4139 8063
      4172 8052 4161 8015
TIME...MOT...LOC 2204Z 213DEG 24KT 4141 8055 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Sullivan
4 follow-up statements
928 
WWUS51 KCLE 162209
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
609 PM EDT Fri May 16 2025

OHC007-155-PAC039-162245-
/O.CON.KCLE.SV.W.0086.000000T0000Z-250516T2245Z/
Trumbull OH-Ashtabula OH-Crawford PA-
609 PM EDT Fri May 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHEASTERN TRUMBULL...SOUTHEASTERN ASHTABULA AND SOUTHWESTERN
CRAWFORD COUNTIES...

At 609 PM EDT, a severe thunderstorm was located near Kinsman, or 12
miles north of Sharpsville, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         damage to trees and power lines.

Locations impacted include...
Kinsman, Andover, Linesville, Adamsville, Pymatuning North,
Pymatuning Central, Atlantic, Harmonsburg, Conneaut Lake, Jamestown,
Conneaut Lakeshore, Geneva, and Hartstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4148 8033 4149 8052 4138 8052 4144 8061
      4172 8052 4161 8015
TIME...MOT...LOC 2209Z 213DEG 24KT 4144 8052 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sullivan
266 
WWUS51 KCLE 162219
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
619 PM EDT Fri May 16 2025

OHC007-155-162229-
/O.CAN.KCLE.SV.W.0086.000000T0000Z-250516T2245Z/
Trumbull OH-Ashtabula OH-
619 PM EDT Fri May 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TRUMBULL AND
SOUTHEASTERN ASHTABULA COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4148 8033 4149 8052 4172 8052 4161 8015
TIME...MOT...LOC 2219Z 214DEG 24KT 4152 8046 

$$

PAC039-162245-
/O.CON.KCLE.SV.W.0086.000000T0000Z-250516T2245Z/
Crawford PA-
619 PM EDT Fri May 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN CRAWFORD COUNTY...

At 619 PM EDT, a severe thunderstorm was located near Adamsville, or
17 miles north of Sharpsville, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Linesville, Pymatuning North, Pymatuning Central, Adamsville,
Atlantic, Harmonsburg, Conneaut Lake, Jamestown, Conneaut Lakeshore,
Geneva, and Hartstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4148 8033 4149 8052 4172 8052 4161 8015
TIME...MOT...LOC 2219Z 214DEG 24KT 4152 8046 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sullivan
684 
WWUS51 KCLE 162229
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
629 PM EDT Fri May 16 2025

PAC039-162245-
/O.CON.KCLE.SV.W.0086.000000T0000Z-250516T2245Z/
Crawford PA-
629 PM EDT Fri May 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN CRAWFORD COUNTY...

At 629 PM EDT, a severe thunderstorm was located near Pymatuning 
Central, or 13 miles west of Meadville, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Linesville, Pymatuning North, Harmonsburg, Pymatuning Central,
Conneaut Lake, Conneaut Lakeshore, and Hartstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4153 8037 4153 8047 4171 8048 4167 8034
      4162 8019
TIME...MOT...LOC 2229Z 218DEG 28KT 4158 8039 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sullivan
375 
WWUS51 KCLE 162242
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
642 PM EDT Fri May 16 2025

PAC039-162252-
/O.EXP.KCLE.SV.W.0086.000000T0000Z-250516T2245Z/
Crawford PA-
642 PM EDT Fri May 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CRAWFORD COUNTY
WILL EXPIRE AT 645 PM EDT...

The storm which prompted the warning has weakened and moved out of 
the area. Therefore, the warning will be allowed to expire.

LAT...LON 4153 8037 4153 8047 4171 8048 4167 8034
      4162 8019
TIME...MOT...LOC 2242Z 213DEG 24KT 4164 8034 

$$

Sullivan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:47 PM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, May 16, 3:47 PM EDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
347 PM EDT Fri May 16 2025

.SYNOPSIS...
A low pressure system will track northeast across the Great Lakes
tonight, extending a cold front east through the area on
Saturday. High pressure will build across the region on Sunday and
persist into Tuesday.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
Main concern in the near term period will be the threat for two
rounds of strong to severe thunderstorms this afternoon and
evening. The primary hazards with the first round of storms this
afternoon will be large hail, damaging wind gusts, and the
potential for a tornado or two, especially. given the
anticipated storm mode to be supercellular. The second round
this evening will likely feature a mature MCS moving northeast
across the Midwest towards the I-77 corridor with the primary
hazard being damaging wind gusts and perhaps a few isolated
significant wind gusts exceeding 70 mph.

Current satellite imagery indicates a remnant MCV located near
west-central OH this afternoon, with agitated cu beginning to
develop across North and Northwest OH. The latest SPC
mesoanalysis suggests a favorable environment in place for
supercells, with 1500 to 2000 J/kg of MLCAPE in place coinciding
with strong bulk shear of 50 to 60 knots. Surface observations
reveal a tight moisture gradient across the region, with dew
points near the lakeshore in the upper 40s, increasing into the
low to mid-60s along and south of the US-30 corridor. Do think
the primary threat is large hail and damaging winds with any
storms that develop this afternoon into the early evening
(likely 4-8 PM), though cannot rule out a tornado or two.

Attention then turns towards this evening, where current
satellite imagery reveals a strong convective complex taking
shape across eastern MO and southwest IL this afternoon. The
environment ahead of this complex is extremely favorable for
damaging wind gusts, with DCAPE values exceeding 1000 J/kg.
Hires models differ on if this complex can sustain its strength
as it continues northeast into the Lower Great Lakes region by
later this evening. If it does, anticipate damaging wind gusts
to arrive across the I-75 corridor by around 9 PM, with perhaps
some isolated instances of significant wind gusts exceeding 70
mph possible. This complex should weaken as it moves east and encounters
a less favorable environment near the I-71/77 corridors by
around 11 PM to midnight.

A cold front will sweep east through the area Saturday morning
and afternoon, ushering in a significant pattern change across
the region. Could see some redevelopment along the cold front,
particularly along and east of the I-77 corridor early Saturday
afternoon, though not anticipating any severe storms at this
time. It may feel a bit blustery Saturday afternoon behind the
front, with temperatures falling into the low 60s and westerly
wind gusts of 25 to 35 mph possible.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Drier air will continue to filter into the region Sunday as the
closed mid/upper low drifts east through the New England states
allowing strong surface high pressure centered near Hudson Bay to
build ridging southward into the Lower Great Lakes. A few isolated
showers and overcast skies could linger in far NE Ohio and NW PA
Sunday morning before the increased ridging allows for mostly sunny
and dry conditions areawide by afternoon. Despite the sunshine,
temperatures will be unseasonably cool as mid/upper troughing
remains across the Great Lakes, with highs only in the upper 50s to
low 60s in far NE Ohio and NW PA and mid 60s to around 70 elsewhere.
The surface ridge and trough aloft will continue through Monday, so
unfortunately for those wanting a warm up, temperatures will remain
cool for awhile. Highs Monday are only expected to reach the upper
50s to low 60s again in far NE Ohio and NW PA and low to mid 60s
elsewhere. Lows Sunday night will dip into the mid 40s to low 50s,
with more widespread 40s possible Monday night depending on how
quickly clouds and scattered showers can start to creep
northeastward ahead of another closed low in the Mid Mississippi
Valley. Patchy frost is possible in NW PA Monday night where skies
should remain clear longer, so this will need to be monitored.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
The big story of the extended will be a continuation of below normal
temperatures as an increasingly amplified pattern develops across
North America, characterized by strengthening west coast mid/upper
ridging and deepening central and eastern U.S. mid/upper troughing.
This will keep temperatures a solid 10-15 degrees below normal
Tuesday through Friday, with highs mainly in the low to mid 60s and
lows in the 40s. The cool pattern will continue beyond the 7-day
forecast into late May. The precipitation forecast Tuesday through
the end of the week is a little more uncertain due to timing
uncertainties with the aforementioned Mid Mississippi Valley closed
low ejecting across the Ohio Valley region. As mid/upper shortwave
energy drops through the Great Lakes Monday night through Wednesday
and deepens the longwave trough, the closed low will attempt to
phase with the trough. This will eventually result in a deep closed
low and cold pool aloft pinwheeling overhead late in the week, but
how and when it phases will determine the timing and track of the
best moisture and forcing. The overall message is that rain chances
will increase Tuesday into Wednesday, with decent coverage of
showers possible mid to late week making things cool and unsettled.
Not the best news as Memorial Day Weekend approaches.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...
VFR across the TAF sites early this afternoon with primarily VFR
to persist through the TAF period. Two main periods of concern
for the TAF sites; one being this afternoon and evening as
isolated to scattered strong to severe thunderstorms are
possible along a warm front with large hail being the primary
hazard. The highest confidence for TAF impacts in this round of
storms would be primarily along and east of the I-71 corridor.
The second period is later this evening, generally along and
west of the I-71 corridor where a line of storms may arrive into
Northwest Ohio. Damaging wind gusts in excess of 50 knots would
be the primary hazard in this case. A cold front will cross from
west to east through the area Saturday morning and early
afternoon. Could see some redevelopment of showers and
thunderstorms along the cold front, particularly along and east
of the I-77 corridor.

Winds are variable early this afternoon, with light north to
northwest flow ahead of the warm front, 5 knots or less, and
strengthening flow out of the south behind the warm front, 10 to
15 knots with gusts of 20 to 25 knots. Winds will abruptly shift
to the southwest and west behind a cold front late Saturday
morning and early afternoon, 15 to 20 knots with gusts of 25 to
30 knots.

Outlook...Non-VFR possible in low ceilings across the eastern
half of the area on Sunday. Mainly VFR is expected Monday and
Tuesday. Non-VFR is likely to return on Wednesday in widespread
showers and thunderstorms.

&&

.MARINE...
Thunderstorms could bring locally higher winds and waves on Lake
Erie this evening and tonight, but otherwise, the next period of
elevated winds and waves will come Saturday into Sunday as strong
cold air advection encourages good mixing. SW winds of 10-20 knots
tonight will turn WSW behind a cold front Saturday morning and
increase to 15-25 knots. This will build waves of 3 to 5 feet, so
issued Small Craft Advisories starting Saturday morning. The winds
and waves will gradually subside Saturday night, but it will take
until Sunday morning to end in the central and eastern basins, so
ran the advisories longer there. Winds will turn NW and decrease to
5-10 knots Sunday afternoon then N at 5-15 knots Sunday night and
Monday. A period of strong NE winds of 15-25 knots is possible
Monday night through midweek as a slow moving closed low approaches
from the Mid Mississippi Valley and an upper level trough deepens
across the Great Lakes. This will likely require another round of
Small Craft Advisories.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 8 AM to 10 PM EDT Saturday for
     LEZ142>145.
     Small Craft Advisory from 10 AM Saturday to 10 AM EDT Sunday
     for LEZ146-147.
     Small Craft Advisory from 10 AM Saturday to 8 AM EDT Sunday
     for LEZ148-149.

&&

SYNOPSIS...Kahn
NEAR TERM...Kahn
SHORT TERM...Garuckas
LONG TERM...Garuckas
AVIATION...Kahn
MARINE...Garuckas
Hazardous weather outlook, May 16, 3:48 PM EDT, 2 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
348 PM EDT Fri May 16 2025

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-172000-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
348 PM EDT Fri May 16 2025

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms are possible this afternoon and
evening. All severe weather hazards are possible including damaging
wind gusts, large hail, and tornadoes.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

LEZ061-142>149-162>169-172000-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
348 PM EDT Fri May 16 2025

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms are possible this afternoon and
evening. All severe weather hazards are possible including damaging
wind gusts, large hail, and tornadoes.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 16, 5:03 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Cleveland OH
503 PM EDT Fri May 16 2025

OHZ023-033-162130-
Mahoning OH-Trumbull OH-
503 PM EDT Fri May 16 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN TRUMBULL AND
NORTHWESTERN MAHONING COUNTIES THROUGH 530 PM EDT...

At 502 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lordstown, or 9 miles south of Warren, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Youngstown, Warren, Niles, Canfield, Cortland, Lordstown, Vienna
Center, Hilltop, Leavittsburg, Austintown, Girard, Vienna, McDonald,
Ellsworth, Yankee Lake, North Jackson, Brookfield Center, Churchill,
Howland Center, and Bolindale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4122 8052 4112 8068 4101 8083 4104 8098
      4136 8087 4129 8052
TIME...MOT...LOC 2102Z 221DEG 29KT 4111 8086

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Sullivan
Special weather statement, May 16, 5:32 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Cleveland OH
532 PM EDT Fri May 16 2025

OHZ023-162200-
Trumbull OH-
532 PM EDT Fri May 16 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN TRUMBULL COUNTY THROUGH
600 PM EDT...

At 532 PM EDT, Doppler radar was tracking a strong thunderstorm over
Vienna Center, or 7 miles east of Warren, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Warren, Niles, Hubbard, Cortland, Lordstown, Kinsman, Vienna Center,
Hilltop, Girard, Vienna, McDonald, Orangeville, Yankee Lake,
Brookfield Center, Churchill, Howland Center, Bolindale, West Hill,
and Mineral Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4114 8062 4114 8085 4146 8060 4144 8052
      4121 8052
TIME...MOT...LOC 2132Z 221DEG 28KT 4124 8067

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Sullivan

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 2:12 AM EDTSpecial Marine WarningCLE48 min
May 16, 2:29 AM EDTSpecial Weather StatementCLEAshtabula, Lake46 min
May 16, 2:30 AM EDTSpecial Marine WarningCLE60 min
May 16, 2:50 AM EDTSevere Thunderstorm WarningCLEAshtabula, Lake40 min
May 16, 2:54 AM EDTSpecial Marine WarningCLE66 min
May 16, 3:39 AM EDTSpecial Marine WarningCLE65 min
May 16, 3:49 AM EDTSpecial Marine WarningCLE56 min
May 16, 3:59 AM EDTSpecial Marine WarningCLE44 min
May 16, 4:06 AM EDTSpecial Weather StatementCLECuyahoga, Geauga39 min
May 16, 4:07 AM EDTSpecial Weather StatementCLEAshtabula53 min
May 16, 4:09 AM EDTSpecial Marine WarningCLE40 min
May 16, 4:36 AM EDTSpecial Marine WarningCLE66 min
May 16, 4:36 AM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain, Medina39 min
May 16, 4:40 AM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake, Trumbull50 min
May 16, 5:14 AM EDTSpecial Weather StatementCLELorain46 min
May 16, 5:17 AM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain43 min
May 16, 5:42 AM EDTSpecial Weather StatementCLEPortage, Summit, Trumbull48 min
May 16, 6:28 AM EDTSpecial Weather StatementCLEMahoning, Portage62 min
May 16, 3:07 PM EDTSmall Craft AdvisoryCLE49 hr
May 16, 5:03 PM EDTSpecial Weather StatementCLETrumbull27 min
May 16, 5:32 PM EDTSpecial Weather StatementCLETrumbull28 min
May 16, 4:31 AM EDTSevere Thunderstorm WarningCLECrawford, Erie44 min
May 16, 5:12 AM EDTSpecial Weather StatementCLECrawford48 min
May 16, 5:23 AM EDTSevere Thunderstorm WarningCLECrawford37 min
May 16, 6:37 PM EDTSpecial Weather StatementCLECrawford38 min
May 16, 6:53 PM EDTSpecial Weather StatementCLECrawford37 min
May 16, 7:08 PM EDTSevere Thunderstorm WarningCLECrawford52 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2025Severe Thunderstorm Warnings in Pennsylvania, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.